# SDR DALA2019082855018

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 48,137 hours, 21,193 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Bearing
- Condition: Failed
- Location: Aileron Actuator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AILERON TRIM ACTUATOR BEARING FAILS ROTATION CHECK.  REMOVED AND REPLACED AILERON TRIM ACTUATOR REF B757 AMM 27-11-14. OPS CHECK OK.
